Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Practical $ L\sp p$ polynomial approximation


Author: F. D. Burgoyne
Journal: Math. Comp. 21 (1967), 113-115
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1967-0224254-9
MathSciNet review: 0224254
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Jackson, Trans. Amer. Math. Soc., v. 22, 1921, pp. 117-128, 320-326. MR 1501163
  • [2] C. Lanczos, Applied Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1956. MR 18, 823. MR 0084175 (18:823c)
  • [3] C. W. Clenshaw, "The numerical solution of linear differential equations in Chebyshev series," Proc. Cambridge Philos. Soc., v. 53, 1957, pp. 134-149. MR 18, 516. MR 0082196 (18:516a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0224254-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society